{"publication_identifier":{"issn":["1088-6850"]},"year":"2016","citation":{"short":"M. Rösler, M. Voit, Transactions of the American Mathematical Society 368 (2016) 6005–6032.","apa":"Rösler, M., & Voit, M. (2016). Integral representation and sharp asymptotic results for some Heckman-Opdam hypergeometric functions of type BC. Transactions of the American Mathematical Society, 368(8), 6005–6032. https://doi.org/10.48550/ARXIV.1402.5793","ama":"Rösler M, Voit M. Integral representation and sharp asymptotic results for some Heckman-Opdam hypergeometric functions of type BC. Transactions of the American Mathematical Society. 2016;368(8):6005-6032. doi:10.48550/ARXIV.1402.5793","bibtex":"@article{Rösler_Voit_2016, title={Integral representation and sharp asymptotic results for some Heckman-Opdam hypergeometric functions of type BC}, volume={368}, DOI={10.48550/ARXIV.1402.5793}, number={8}, journal={Transactions of the American Mathematical Society}, publisher={ American Mathematical Society}, author={Rösler, Margit and Voit, Michael}, year={2016}, pages={6005–6032} }","ieee":"M. Rösler and M. Voit, “Integral representation and sharp asymptotic results for some Heckman-Opdam hypergeometric functions of type BC,” Transactions of the American Mathematical Society, vol. 368, no. 8, pp. 6005–6032, 2016, doi: 10.48550/ARXIV.1402.5793.","chicago":"Rösler, Margit, and Michael Voit. “Integral Representation and Sharp Asymptotic Results for Some Heckman-Opdam Hypergeometric Functions of Type BC.” Transactions of the American Mathematical Society 368, no. 8 (2016): 6005–32. https://doi.org/10.48550/ARXIV.1402.5793.","mla":"Rösler, Margit, and Michael Voit. “Integral Representation and Sharp Asymptotic Results for Some Heckman-Opdam Hypergeometric Functions of Type BC.” Transactions of the American Mathematical Society, vol. 368, no. 8, American Mathematical Society, 2016, pp. 6005–32, doi:10.48550/ARXIV.1402.5793."},"date_updated":"2023-01-24T22:15:46Z","page":"6005-6032","intvolume":" 368","publication_status":"published","publisher":" American Mathematical Society","status":"public","issue":"8","volume":368,"language":[{"iso":"eng"}],"doi":"10.48550/ARXIV.1402.5793","_id":"38032","user_id":"37390","type":"journal_article","title":"Integral representation and sharp asymptotic results for some Heckman-Opdam hypergeometric functions of type BC","department":[{"_id":"555"}],"author":[{"id":"37390","first_name":"Margit","last_name":"Rösler","full_name":"Rösler, Margit"},{"first_name":"Michael","full_name":"Voit, Michael","last_name":"Voit"}],"date_created":"2023-01-23T08:09:20Z","publication":"Transactions of the American Mathematical Society"}